# SDR DHL9974130C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652165828
- Condition: Cracked
- Location: Ws 543
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING TRAILING EDGE TEMPORARY  COVE PANEL SUPPORT ANGLE INSTALLED AT WS 543 CRACKED.  REMOVED AND REPLACED ANGLES PER SRM 51-30-2, N/R 1422.
